# SDR 9804459930

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER OSCILLATION WITH AIRCRAFT YAW OCCURRED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED STABILIZATION AUGMENTATION COMPUTER AND RUDDER YAW DAMPER ACTUATOR, OPERATIONAL CHECK NORMAL.
